On the completeness of spectral expansion of the electromagnetic field in the set of dielectric circular rod waveguide eigen waves
Version of Record online: 7 DEC 2012
Copyright 1982 by the American Geophysical Union.
Volume 17, Issue 1, pages 229–231, January-February 1982
How to Cite
1982), On the completeness of spectral expansion of the electromagnetic field in the set of dielectric circular rod waveguide eigen waves, Radio Sci., 17(1), 229–231, doi:10.1029/RS017i001p00229.(
- Issue online: 7 DEC 2012
- Version of Record online: 7 DEC 2012
- Manuscript Accepted: 6 MAY 1981
- Manuscript Received: 23 OCT 1980
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!